Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 27, 2010, 9:45 PM EDT for Montgomery County, Pennsylvania. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2010, 9:45 PM EDT (01:45 UTC)
- Expired
- Jun 27, 2010, 10:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Philadelphia/Mount Holly
County Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 93 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1231 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
559 WWUS81 KPHI 280145 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 945 PM EDT SUN JUN 27 2010 PAZ067-068-070-280230- CHESTER PA-DELAWARE PA-MONTGOMERY PA- 945 PM EDT SUN JUN 27 2010 ...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE AND MONTGOMERY COUNTIES... AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DOWNINGTOWN...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR CHESTERBROOK AND VALLEY FORGE AROUND 1000 PM...WEST NORRITON AND EAST NORRITON AROUND 1015 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE. EXPECT INTENSE LIGHTNING FROM THIS STORM. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 4031 7537 4012 7516 3988 7567 4004 7579 $$ IOVINO
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 27, 8:58 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 27, 8:58 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 PM EDT SUN JUN 27 2010
.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL CONTINUE TONIGHT...WITH HOT AND HUMID
WEATHER FOR MONDAY. A COLD FRONT APPROACHING THE REGION MONDAY WILL
SPARK SHOWER AND THUNDERSTORM ACTIVITY...MAINLY DURING THE AFTERNOON
AND EVENING HOURS. THE COLD FRONT WILL LIMP THROUGH THE AREA MONDAY
NIGHT AND TUESDAY. COOLER AND DRIER AIR WILL FOLLOW FOR WEDNESDAY
INTO NEXT WEEKEND AS HIGH PRESSURE BUILDS EAST FROM THE MIDWEST.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AT 845 PM, IT REMAINED QUITE MUGGY IN OUR REGION, WITH
TEMPERATURES MAINLY IN THE UPPER 80S. IT WAS A BIT COOLER IN THE
HIGHER ELEVATIONS, WITH READINGS IN THE LOWER 80S. IT SHOULD BE A
VERY WARM NIGHT WITH LOWS DROPPING MOSTLY INTO THE 70S. SOME
HIGHLY URBANIZED LOCATIONS MAY NOT FALL MUCH BELOW THE 80 DEGREE
MARK.
THE SKY WAS MOSTLY CLEAR EARLY THIS EVENING, WITH JUST SOME HIGH
CLOUDINESS. THERE WAS SOME CUMULUS IN THE VICINITY OF CHESAPEAKE
BAY AND THE LOWER SUSQUEHANNA RIVER VALLEY, ALONG WITH SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS.
FOR THE BALANCE OF THIS EVENING, WE HAVE INCLUDED SLIGHT CHANCE
POPS FOR PARTS OF THE UPPER DELMARVA AND SOUTHEASTERN
PENNSYLVANIA. WE HAVE INCLUDED CHANCE POPS FOR CHESTER COUNTY AND
CECIL COUNTY. THE SHOWERS AND THUNDERSTORMS TOOK A BIT OF AN UP
TICK BETWEEN 730 AND 800 PM AS THEY BEGAN TO ENCOUNTER A POOL OF
LOWER 70S DEW POINTS IN THE LOWER SUSQUEHANNA VALLEY. THEY SHOULD
BEGIN TO WEAKEN AGAIN AS THEY MOVE TO THE EAST AND ALSO DUE TO THE
LOSS OF DAYLIGHT.
MEANWHILE, THERE WAS A FAIR AMOUNT OF CONVECTION OVER THE EASTERN
GREAT LAKES AND THE OHIO RIVER VALLEY THIS EVENING. IT CONTINUES
TO APPEAR AS THOUGH THE REMNANTS OF SOME OF THAT ACTIVITY MAY
BRUSH ACROSS OUR NORTHERN COUNTIES LATE TONIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
A COUPLE OF DAYS AGO...MONDAY APPEARED TO BE THE HOTTEST DAY OF THE
LAST COUPLE. HOWEVER...CONCERNS ABOUT DEBRIS CLOUDINESS COULD MAKE
THIS LESS CERTAIN. THERE SHOULD BE A FAIR AMOUNT OF CIRRUS IN THE
MORNING. THIS COULD CUT BACK ON HIGHS...BUT THE SREF MEAN 850 MB
TEMPERATURES IN THE LOWER 20S CELSIUS MAKES IT TOUGH TO CUT BACK TOO
MUCH.
INCREASING SYNOPTIC LAYER CLOUDS IN THE AFTERNOON WILL SLOW HEATING.
AT THIS POINT...WILL HOLD ONTO THE EXCESSIVE HEATING WARNING...AS A
COUPLE OF HOURS OF HEAT INDEX VALUES AROUND 100 DEGREES ARE POSSIBLE
IN THE LATE MORNING AND EARLY AFTERNOON. OTHERWISE...WILL SIDE WITH
THE SLIGHTLY WARMER GFS MOS NUMBERS...AS SUPPORTED BY THE 850 MB
TEMPERATURES...BUT WILL NOT GO ABOVE THIS YET AS CLOUDS WILL BE
PROBLEMATIC.
BECAUSE OF THIS...WILL HOLD OFF ON HEAT ADVISORIES ELSEWHERE FOR
NOW. NOT SURE...EVEN WITH SUNSHINE...THAT NORTHEAST MARYLAND AND
DELAWARE CAN REACH HEAT INDEX VALUES OF 105 FOR A COUPLE HOURS.
FURTHER NORTH...NOT AS SURE ABOUT SUSTAINED VALUES OF HEAT INDEX OF
100 OR HIGHER...DUE MAINLY TO SKY COVER ISSUES.
NOTED THE SLIGHT RISK FROM SPC FOR MONDAY. RIGHT NOW...A BIT OF
CONCERN WITH REGARD TO CLOUD COVER AND THE EFFECT IT MAY HAVE ON
INSTABILITY. SHOULD BE ABLE TO DESTABILIZE AHEAD OF THE SYNOPTIC
SCALE CLOUDS IN THE LATE MORNING AND EARLY AFTERNOON. THE BEST
INSTABILITY MAY STRETCH FROM CENTRAL PENNSYLVANIA THROUGH SOUTHERN
NEW ENGLAND...WELL AHEAD OF THE SURFACE COLD FRONT AND CLOSER TO THE
LEE SIDE TROUGH.
THE BEST TIMING FOR CONVECTION WOULD APPEAR TO BE MID TO LATE
AFTERNOON. THE BEST MID LEVEL WIND FIELD SHOULD BE ACROSS NORTHERN
AREAS INTO NORTHERN NEW ENGLAND. ACROSS NORTHERN ZONES...THERE IS
POTENTIAL FOR MULTI CELL DEVELOPMENT...IN THE FORM OF SMALL LINES
AND BOW SEGMENTS...BUT THIS IS PREDICATED ON INSTABILITY.
FURTHER SOUTH...THE INSTABILITY MAY BE BETTER...BUT THE WIND FIELD
IS WEAKER. IN THESE AREAS...DISCRETE CELL DEVELOPMENT IS MORE
LIKELY. SINCE THE COLUMN IS VERY WARM...LARGE HAIL WOULD PROBABLY BE
LIMITED TO SUPERCELL DEVELOPMENT. MORE LIKELY...THESE CELLS WOULD
HAVE MORE OF A HEAVY RAIN THREAT...AS PRECIPITABLE WATER VALUES
APPROACH 2.25 INCHES. THE STORMS SHOULD BE MOVING...SO THE THREAT
WOULD BE MORE FOR TRAINING CELLS. IN ANY EVENT...NOT GOING TO
INCLUDE ENHANCED WORDING JUST YET...AS THERE IS STILL ENOUGH DOUBT
AS TO STORM MORPHOLOGY.
THE MID LEVEL SUPPORT FOR THE COLD FRONT SHEARS OUT TO THE NORTHEAST
MONDAY NIGHT. THIS WILL ALLOW THE FRONT TO SLOW...AND ACT AS A FOCUS
FOR SHOWERS AND THUNDERSTORMS. IN FACT...FOR MOST PLACES...THIS
MIGHT REPRESENT THE BEST CHANCE OF RAIN WITH THE SYSTEM. HIGH
PRECIPITABLE WATER VALUES REMAIN IN PLACE...AS THE AIRMASS
TRANSITION SHOULD BE SLOW. COULD BE SOME HEAVY RAINERS...BUT TOO FAR
OUT TO PINPOINT WHERE AND WHEN. ALL MODELS SHOULD THE SLOW AIRMASS
TRANSITION...SO LOWS WERE BASED ON THE WARMER GFS MOS NUMBERS.
IT APPEARS AS THOUGH THE TRUE AIRMASS CHANGE WILL HAVE TO WAIT FOR A
SHORT WAVE TO ROUND THE CLOSING MID LEVEL SYSTEM TUESDAY. WITH NOT
MUCH IN THE WAY OF AIRMASS CHANGE ABOVE THE SURFACE...SIDED WITH THE
WARMER GFS MOS NUMBERS FOR HIGHS. LOWERING DEW POINTS SHOULD HEEP
HEAT INDEX VALUES BELOW WARNING CRITERIA FOR URBAN AREAS...SO WILL
NOT EXTEND THE WARNING THIS AFTERNOON.
MID LEVELS APPEAR TO REMAIN FAIRLY WARM AS WELL. MODEL SOUNDINGS
SHOW A MID LEVEL SUBSIDENCE INVERSION TO START THE DAY...AND IT DOES
NOT APPEAR TO BE ERODED UNTIL AFTER THE BEST INSTABILITY PASSES. FOR
THIS REASON...WILL HOLD OFF ON THE MENTION OF SHOWERS FOR TUESDAY
IN THE TEXT FORECASTS. BASED ON THE 850 MB TEMPERATURES...USED A
BLEND OF MOS NUMBERS FOR HIGHS.
THE TRUE AIRMASS CHANGE OCCURS WITH THE PASSAGE OF THE NEXT MID
LEVEL SHORT WAVE. NOT EXPECTING ANY PRECIPITATION WITH THIS AS THE
BEST INSTABILITY WILL BE LONG GONE. THE CLOUD COVER SHOULD DECREASE
DURING THE EVENING. SINCE THE AIRMASS WILL BE TRANSITIONING...USED A
BLEND OF MOS NUMBERS FOR LOWS.
THE MID LEVEL CLOSED SYSTEM STARTS TO DROP SOUTH OUT OF EASTERN
CANADA WEDNESDAY. THE SURFACE REFLECTION...MOST LIKELY A TROUGH OR
WEAK COLD FRONT...SHOULD PASS DURING THE MID TO LATE AFTERNOON.
WHILE MID LEVEL COOL...IT MAY NOT BE ENOUGH FOR SHOWER ACTIVITY. FOR
NOW...IT WAS LEFT OUT OF THE FORECAST.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED FORECAST LOOKS QUITE DRY AT THIS TIME. AT THE SURFACE
HIGH PRESSURE IS FORECAST TO MOVE SLOWLY SOUTHEAST FROM THE GREAT
LAKES ON THURSDAY TO SLIGHTLY OFF THE MID-ATLANTIC COAST ON SUNDAY.
NO SIGNIFICANT FRONTAL PASSAGES ARE EXPECTED DURING THE PERIOD. IN
THE MID LEVELS OF THE ATMOSPHERE...A TROF AXIS OVER THE NORTHEAST ON
THURSDAY WILL SLOWLY GIVE WAY TO AN UPPER RIDGE MOVING EAST FROM THE
GREAT PLAINS TO THE EASTERN U.S. BY NEXT WEEKEND. TEMPERATURES
DURING THIS PERIOD WILL START OUT A FEW DEGREES BELOW NORMAL ON
THURSDAY BUT WILL GRADUALLY WARM TO BECOME NEAR OR SLIGHTLY ABOVE
NORMAL BY THE FOURTH OF JULY WEEKEND. AGAIN...GIVEN THE SURFACE AND
UPPER AIR PATTERN...THE CHANCES FOR RAIN LOOK QUITE LOW.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE REGION IS ON THE WEST SIDE OF A HIGH PRESSURE SYSTEM,
ALLOWING FOR A SOUTHERLY FLOW OF HOT AND HUMID AIR. A FRONTAL
BOUNDARY IS DRAPED TO OUR NORTH. WE CONTINUED TO NOT CARRY ANY
MENTION OF PRECIPITATION AT THE TERMINALS THROUGH TONIGHT. THE
FLOW ABOVE THE SURFACE IS FORECAST TO INCREASE SOME THROUGH
TONIGHT, AND GIVEN THE HOT AIRMASS, THE VERTICAL MIXING HAS BECOME
MUCH IMPROVED. A GENERAL SOUTH TO SOUTHWEST FLOW IS EXPECTED
THROUGH TONIGHT WITH SOME TERMINALS HAVING THE WIND GO LIGHT AND
VARIABLE. THE INCREASING SOUTHWESTERLY WIND TONIGHT ABOVE THE
SURFACE MAY TEND TO KEEP THE DEVELOPMENT OF ANY STRATUS AT BAY.
HOWEVER, ONCE MIXING WANES THROUGH THIS EVENING THE SURFACE DEW
POINTS ARE EXPECTED TO INCREASE AND MAY TEND TO POOL AGAIN LIKE
WHAT OCCURRED EARLY THIS MORNING. BASED ON THE FLOW, WE CARRIED
SOME STRATUS ONLY AT KMIV AND KACY FOR NOW EARLY MONDAY MORNING
WITH THE IDEA THE DEW POINTS MAY POOL MORE HERE THAN FARTHER
INLAND. SOME FOG AND/OR HAZE IS EXPECTED ONCE AGAIN LATE TONIGHT
AND EARLY MONDAY MORNING.
FOR MONDAY, ONCE ANY FOG AND/OR HAZE DISSIPATES BY MID MORNING, WE
ARE EXPECTING A GRADUAL DEVELOPMENT AND EXPANSION OF CUMULUS AS A
STRONG COLD FRONT ARRIVES FROM THE WEST. A SOUTHWESTERLY FLOW WILL
INCREASE AHEAD OF THIS FRONT WITH GUSTS UP TO 25 KNOTS POSSIBLE
DURING PEAK HEATING MONDAY. A LINE OR PERHAPS A FEW CLUSTERS OF
THUNDERSTORMS MAY WORK THEIR WAY ACROSS THE AREA MONDAY AFTERNOON
AND EVENING AHEAD OF AND WITH THE COLD FRONT. THIS ACTIVITY HOWEVER
MAY TAKE AWHILE TO MOVE INTO AND THROUGH OUR AREA. SOME OF THE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WINDS AND
BRIEF VISIBILITY/CEILING RESTRICTIONS. THIS ACTIVITY MAY LINGER FOR
AWHILE MONDAY NIGHT AND EARLY TUESDAY AS THE FRONT COULD SLOW SOME
AS IT MOVES THROUGH.
OUTLOOK...
THE AFOREMENTIONED FRONT MAY STALL TO OUR SOUTH DURING TUESDAY. AN
AREA OF HIGH PRESSURE FROM THE MIDWEST THEN GRADUALLY SLIDES
EASTWARD TUESDAY NIGHT THROUGH THURSDAY WITH A NORTHERLY FLOW. THE
HIGH IS THEN FORECAST TO SETTLE OVER OUR AREA FRIDAY WITH NO
SIGNIFICANT WEATHER ANTICIPATED AT THIS TIME.
&&
.MARINE...
AS HIGH PRESSURE REMAINS SITUATED OFF THE COAST, A SOUTHERLY FLOW
WILL BE MAINTAINED THROUGH MOST OF MONDAY. THE FLOW ABOVE THE
SURFACE IS FORECAST TO INCREASE THROUGH THE NIGHT AND MONDAY AHEAD
OF A STRONG COLD FRONT. THE NAM/WRF IS MORE PRONOUNCED WITH A LOW-
LEVEL INVERSION, WHICH LOOKS MORE CORRECT GIVEN THE THERMAL
CHARACTERISTICS OF THE AIRMASS IN PLACE. THIS RESULTS IN THE
STRONGER WINDS REMAINING ABOVE THE SURFACE. AS A RESULT, WE WENT
MORE THIS ROUTE WHICH KEEPS THE WINDS MORE MARGINAL REGARDING
ADVISORY CRITERIA. THE GRADIENT DOES TIGHTEN SOME THROUGH MONDAY
AHEAD OF THE ADVANCING COLD FRONT, THEREFORE THE SOUTHWESTERLY
WINDS ARE EXPECTED TO INCREASE SOME. WE WILL THEREFORE MAINTAIN
THE ADVISORY AS IS /10Z MONDAY TO 10Z TUESDAY/ FOR SOME GUSTS TO
25 KNOTS AND ALSO BUILDING SEAS. THE WAVEWATCH GUIDANCE STILL
LOOKS A BIT HIGH THEREFORE WE CONTINUED TO UNDERCUT IT BY ABOUT A
FOOT. WE ALSO SLOWED DOWN THE ARRIVAL OF THE 5-FOOTERS FROM SOUTH
TO NORTH. AS THE MOISTURE CONTINUES TO INCREASE THROUGH TONIGHT,
THERE COULD BE SOME FOG AND/OR STRATUS THAT REDEVELOPS OVER THE
WATER LATER TONIGHT. HOWEVER, WE ARE NOT SO SURE ABOUT THIS AS THE
FLOW INCREASES SOME WHICH MAY KEEP ANY STRATUS/FOG NORTHEAST OF
OUR AREA. AS OF NOW, WE ARE EXPECTING WINDS/SEAS TO REMAIN BELOW
ADVISORY CRITERIA ON DELAWARE BAY.
THE COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA MONDAY NIGHT,
HOWEVER IT MAY TEND TO SLOW DOWN. SOME SHOWERS AND THUNDERSTORMS ARE
EXPECTED AHEAD OF AND ALONG THE FRONT LATER MONDAY AFTERNOON AND
MONDAY NIGHT, AND SOME STORMS MAY PRODUCE GUSTY WINDS. THE WINDS
WILL THEN SHIFT MORE OFFSHORE BEHIND THE FRONT. AN AREA OF HIGH
PRESSURE FROM THE MIDWEST THEN GRADUALLY SLIDES EASTWARD TUESDAY
NIGHT THROUGH THURSDAY WITH A NORTHWESTERLY FLOW. THE HIGH IS THEN
FORECAST TO SETTLE OVER OUR AREA FRIDAY.
&&
.CLIMATE...
RECORD MAXS MONDAY 6/28
PHL 97-1963
ILG 97-1898
ACY 106-1969 /NOT EXPECTED TO BE CLOSE BUT LISTED AS INFORMATION ONLY/
ABE 96-1948
RECORD HIGH MINIMUM TEMPS AT PHL
6/27 76 IN 1876 AND 1949 CAN ONLY TIE NOT EXCEED.
6/28 76 IN 2001
EITHER OR BOTH OF THESE POTENTIAL RECORDS COULD BE SAVED FOR FUTURE
YEARS BY THE PASSAGE OF A HEAVY SHOWER...ESPECIALLY MONDAYS.
JUNE 2010 WILL BE FIRST OR 2ND WARMEST ON RECORD FOR PHL. THE
PERIOD OF RECORD /POR/ DATES BACK TO 1872.
PHILADELPHIA DATA INCLUSIVE OF YESTERDAY AND THE CCFPHI OUTPUT FROM
4AM THIS MORNING PROJECTS 78.1 OR WARMEST JUNE ON RECORD.
CONFIDENCE AROUND 90 PERCENT...EQUIVALENT TO VERY HIGH.
WARMEST ON RECORD IS 78.0 1925 AND 1994.
76.7 1943
76.4 2008
76.2 1934
90 AND ABOVE THROUGH THE 26TH. PHL 12 NORMAL 4.5 FOR THE ENTIRE 130+
YEARS POR. RECORD IS 15 NINETY DEGREE DAYS IN JUNE 1943. WE MAY
EQUAL THIS RECORD...KEY DAY IS TUESDAY.
ILG PROJECTS THIRD WARMEST AT 76.7 BUT COULD RISE INTO SECOND
PLACE. 76.8 1925. WARMEST 77.2 1895. 10 NINETY DEGREE DAYS SO FAR
THIS JUNE.
ACY PROJECTS A MONTHLY MEAN OF 75.9 OR WARMEST EVER.
ACY 11 NINETY DEGREE DAYS HAS EQUALED A RECORD FOR JUNE SET IN
1991.
GEORGETOWN DELAWARE 15 NINETY DEGREE DAYS OR HIGHER SO FAR THIS JUNE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT MONDAY FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT MONDAY FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT MONDAY FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 6 AM EDT TUESDAY FOR
ANZ450>455.
&&
SYNOPSIS...HAYES
NEAR TERM...IOVINO
SHORT TERM...HAYES
LONG TERM...AMC
AVIATION...GORSE
MARINE...GORSE
CLIMATE...DRAGHazardous weather outlook, Jun 27, 8:10 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 810 PM EDT SUN JUN 27 2010 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-282100- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 810 PM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES MAY REACH NEAR 100 DEGREES MONDAY AFTERNOON. A FEW THUNDERSTORMS MONDAY AFTERNOON AND EVENING COULD CONTAIN GUSTY WINDS...HEAVY RAIN AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-282100- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 810 PM EDT SUN JUN 27 2010 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. A FEW THUNDERSTORMS MONDAY AFTERNOON AND EVENING COULD CONTAIN GUSTY WINDS...HEAVY RAIN AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-282100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 810 PM EDT SUN JUN 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. A FEW THUNDERSTORMS MONDAY AFTERNOON AND EVENING COULD CONTAIN GUSTY WINDS...HEAVY RAIN AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-282100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 810 PM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW THUNDERSTORMS MONDAY AFTERNOON AND EVENING COULD CONTAIN GUSTY WINDS...HEAVY RAIN AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 9:08 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT SUN JUN 27 2010
PAZ067-280200-
CHESTER PA-
908 PM EDT SUN JUN 27 2010
...A THUNDERSTORM WILL AFFECT CHESTER COUNTY...
AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR HOMEVILLE...MOVING NORTHEAST AT 25 MPH. THE
THUNDERSTORM WILL BE NEAR COCHRANVILLE AND WEST GROVE AROUND 915
PM...MODENA AND SOUTH COATESVILLE AROUND 930 PM...MARSHALLTON AND
WEST CHESTER AROUND 945 PM...WEST GOSHEN AND MALVERN AROUND 1000 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3973 7614 3975 7609 3987 7601 3992 7601
4011 7594 4025 7570 4023 7561 4015 7553
4015 7551 4013 7551 4009 7545 4010 7543
4007 7541 4007 7537 4004 7543 3999 7545
3987 7562 3984 7560 3982 7570 3973 7578
IOVINOSpecial weather statement, Jun 27, 9:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 945 PM EDT SUN JUN 27 2010 PAZ067-068-070-280230- CHESTER PA-DELAWARE PA-MONTGOMERY PA- 945 PM EDT SUN JUN 27 2010 ...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE AND MONTGOMERY COUNTIES... AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DOWNINGTOWN...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR CHESTERBROOK AND VALLEY FORGE AROUND 1000 PM...WEST NORRITON AND EAST NORRITON AROUND 1015 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE. EXPECT INTENSE LIGHTNING FROM THIS STORM. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 4031 7537 4012 7516 3988 7567 4004 7579 IOVINO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:33 AM EDT | Heat Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more | 12 hr |
| Jun 28, 1:03 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 57 min |
| Jun 28, 1:48 PM EDT | Special Weather Statement | PHI | Salem | 87 min |
| Jun 28, 1:50 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 85 min |
| Jun 28, 2:26 PM EDT | Special Weather Statement | PHI | Burlington, Middlesex, Monmouth, Ocean | 94 min |
| Jun 28, 2:40 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 95 min |
| Jun 28, 3:49 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 86 min |
| Jun 28, 3:55 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 65 min |
| Jun 28, 4:05 PM EDT | Special Weather Statement | PHI | Morris | 55 min |
| Jun 28, 4:06 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 28, 4:22 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 53 min |
| Jun 28, 4:29 PM EDT | Special Weather Statement | PHI | Mercer | 61 min |
| Jun 28, 4:38 PM EDT | Special Weather Statement | PHI | Atlantic | 52 min |
| Jun 28, 4:46 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 59 min |
| Jun 28, 4:49 PM EDT | Special Marine Warning | PHI | 86 min | |
| Jun 28, 5:05 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 55 min |
| Jun 28, 5:08 PM EDT | Special Marine Warning | PHI | 82 min | |
| Jun 28, 5:16 PM EDT | Special Weather Statement | PHI | Atlantic | 59 min |
| Jun 28, 5:41 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 28, 5:54 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 28, 7:53 PM EDT | Special Marine Warning | PHI | 76 min | |
| Jun 27, 9:08 PM EDT | Special Weather Statement | PHI | Chester | 52 min |
| Jun 28, 1:38 AM EDT | Special Weather Statement | PHI | Monroe | 37 min |
| Jun 28, 1:52 AM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Jun 28, 3:07 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 83 min |
| Jun 28, 3:10 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 65 min |
| Jun 28, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 64 min |
| Jun 28, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 55 min |
Nearby
Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.